# SDR DALA2025022001306

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 86,840 hours, 11,383 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3311 RIGHT AFT LAV MASKS DROPPED. CORRECTIVE ACTION: R/R RT AFT LAV O2 CONTAINER ASSY PER A330 CMM 25-41-09. OK FOR SERVICE. (6838662)
